ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Bounds for the Moduli of Zeros of Polynomials

Journal: International Research Journal of Advanced Engineering and Science (IRJAES) (Vol.2, No. 2)

Publication Date:

Authors : ; ;

Page : 51-53

Keywords : ;

Source : Download Find it from : Google Scholarexternal


In this paper we find bounds for the moduli of the zeros of a polynomial in terms of its coefficients. The results so obtained generalize many results known already in the field.

Last modified: 2017-04-24 21:12:22